# SDR SWAA2022102563668

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 65,218 hours, 38,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120CF HAS A CRACK 8 INCHES LONG (FIBERGLASS PANEL) / [01] ACCOMPLISHED A TEMP REPAIR ON FWD CARGO FLOOR PANEL 120CF PER EA 22-125-03161.
